Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Radii of Regular Polytopes

  • 120 Accesses

  • 10 Citations


For the first time complete lists of two pairs of inner and outer radii classes of the three types of regular polytopes which exist in all dimensions are presented. A new approach using isotropic polytopes provides better understanding of the underlying geometry and helps to unify the results.

Author information

Correspondence to René Brandenberg.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Brandenberg, R. Radii of Regular Polytopes. Discrete Comput Geom 33, 43–55 (2005).

Download citation


  • Computational Mathematic
  • Complete List
  • Outer Radius
  • Regular Polytopes
  • Radius Class